# SDR IPXA2017091221624

- Difficulty date: August 24, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: APB724171
- Condition: Corroded
- Location: Bs 1371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C CENTER WING TANK PRODUCTION DOULBER HAS CORROSION AT BS 1371 AND LBL 55-76.  REMOVED, FABRICATED AND REPLACED THE DOUBLER IAW DWG APB7241 AND SRM 51-31-01.
